# SDR MASA2017070112426

- Difficulty date: July 1, 2017
- Submitted: July 1, 2017
- Operation: Air carrier
- Aircraft: N950LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15119
- Aircraft time: 16,921 hours, 15,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12A FLOOR LEVEL EMERGENCY EXIT SIGN HAD ONE BULB INOPERATIVE.
